OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4353

Title: The $\pi$-weights and $\pi$-characters of hyperspaces with the hit-and-miss topologies
Authors: Hou, Ji-Cheng
Keywords: Hyperspace
hit-and-miss topology
$\pi$-weights
$\pi$-characters
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Ji-Cheng Hou, "The $\pi$-weights and $\pi$-characters of hyperspaces with the hit-and-miss topologies", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 71-80.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: We prove that $\pi w\left(\Delta\left(x\right)\right)=\pi\chi\left(\Delta\left(x\right)\right)=\textrm{max}\left\{ \pi w\left(x\right),\tau k\left(\Delta\right)\right\} $ for the hit-and-miss topologies $\tau\Delta$ on the closed subsets of either a quasi-regular and $\mathbf{R}_{0}$ or $T_{1}$ space $\left(X,\tau\right)$, where $\tau k\left(\Delta\right)$ is a cardinal invariant associted with $\Delta$.
URI: http://hdl.handle.net/10077/4353
ISSN: 0049-4704
MS Classification: 54B20
54A25
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:

File Description SizeFormat
HouRendMat30.pdf215.96 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.